MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722LNAP
Medical Device Problem Codes Battery Problem (2885); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump received with blank display due to corroded battery tube spring contact and corroded battery tube.Unable to perform all functional testing including the operating currents, unexpected restart alarm error test, rewind, basic occlusion, occlusion, prime, compromised force sensor system and excessive no delivery test or verify device deficiency anomaly due to blank display.
 
Event or Problem Description
Customer reported via phone call that the insulin pump battery gives out.The customer¿s blood glucose level was unknown at the time of the incident.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9321716
Report Number2032227-2019-117533
Device Sequence Number410741
Product Code OYC
UDI-Device Identifier00613994409546
UDI-Public(01)00613994409546
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722LNAP
Device Catalogue NumberMMT-722LNAP
Device Lot NumberA000114634
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight60